Segui
Andrea Posilicano
Andrea Posilicano
DiSAT, Università dell'Insubria, Como, Italy
Email verificata su uninsubria.it
Titolo
Citata da
Citata da
Anno
A Krein-like formula for singular perturbations of self-adjoint operators and applications
A Posilicano
Journal of Functional Analysis 183 (1), 109-147, 2001
1652001
Self-adjoint extensions of restrictions
A Posilicano
arXiv preprint math-ph/0703078, 2007
1402007
Boundary triples and Weyl functions for singular perturbations of self-adjoint operators
A Posilicano
arXiv preprint math/0309077, 2003
812003
On the spectral theory of Gesztesy–Šeba realizations of 1-D Dirac operators with point interactions on a discrete set
R Carlone, M Malamud, A Posilicano
Journal of Differential Equations 254 (9), 3835-3902, 2013
722013
Self-adjoint elliptic operators with boundary conditions on not closed hypersurfaces
A Mantile, A Posilicano, M Sini
Journal of Differential Equations 261 (1), 1-55, 2016
552016
Krein's resolvent formula for self-adjoint extensions of symmetric second-order elliptic differential operators
A Posilicano, L Raimondi
Journal of Physics A: Mathematical and Theoretical 42 (1), 015204, 2008
522008
Self-adjoint extensions by additive perturbations
A Posilicano
Annali della Scuola Normale Superiore di Pisa-Classe di Scienze 2 (1), 1-20, 2003
382003
The wave equation with one point interaction and the (linearized) classical electrodynamics of a point particle
D Noja, A Posilicano
Annales de l'IHP Physique théorique 68 (3), 351-377, 1998
281998
Limiting absorption principle, generalized eigenfunctions, and scattering matrix for Laplace operators with boundary conditions on hypersurfaces
A Mantile, A Posilicano, M Sini
Journal of Spectral Theory 8 (4), 1443-1486, 2018
272018
Finite speed of propagation and local boundary conditions for wave equations with point interactions
P Kurasov, A Posilicano
Proceedings of the American Mathematical Society 133 (10), 3071-3078, 2005
232005
Wave equations with concentrated nonlinearities
D Noja, A Posilicano
Journal of Physics A: Mathematical and General 38 (22), 5011, 2005
212005
On the point limit of the Pauli-Fierz model
D Noja, A Posilicano
Annales de l'IHP Physique théorique 71 (4), 425-457, 1999
211999
Self-adjoint indefinite Laplacians
C Cacciapuoti, K Pankrashkin, A Posilicano
Journal d'Analyse Mathématique 139 (1), 155-177, 2019
202019
On inverses of Krein's Q-functions
C Cacciapuoti, D Fermi, A Posilicano
arXiv preprint arXiv:1809.05150, 2018
202018
Convergence of Nelson fiffusions
G Dell'Antonio, A Posilicano
Communications in mathematical physics 141, 559-576, 1991
191991
Self-adjoint, globally defined Hamiltonian operators for systems with boundaries
NC Dias, A Posilicano, JN Prata
Communications on Pure and Applied Analysis 10 (6), 1687-1706, 2011
172011
Asymptotic completeness and S-matrix for singular perturbations
A Mantile, A Posilicano
Journal de Mathématiques Pures et Appliquées 130, 36-67, 2019
162019
Nonrelativistic limit for 2p × 2p–Dirac operators with point interactions on a discrete set
V Budyika, M Malamud, A Posilicano
Russian Journal of Mathematical Physics 24, 426-435, 2017
162017
On the Self-Adjointness of H+A+A
A Posilicano
Mathematical Physics, Analysis and Geometry 23, 1-31, 2020
142020
To the spectral theory of one-dimensional matrix Dirac operators with point matrix interactions
VS Budyka, MM Malamud, A Posilicano
Doklady Mathematics 97, 115-121, 2018
122018
Il sistema al momento non può eseguire l'operazione. Riprova più tardi.
Articoli 1–20